Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vaginal irritation after urinating, bad smell in urine, cramps, abdominal pain. Why is this happening?

hello , for the past few weeks my vagina has been irratating me . but lately it has gotten more frequently.after i urinate i get the urge to push (to urinate more its a wierd feeling/sensation. ) it has been very uncomfortable lately and now im constantly needing to take trips to the toliet. when i wake up in the morning and take my first trip to the toliet my urine smells very bad. its a wierd smell that i would not be able to explain . i also am feeling very crampy but am not due my periods as i am on the pill . aswell as that i get pains in both sides of my abdominal and in my belly . sometimes i feel very weak and faint and also quezy. the sides of my vagina feel like their burning and the irratating pain is mainly coming from inside the vaginal entrance. i am very worried at the moment as i am unsure as to why this is happening and would appreciate it if you could help thanks !
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From history it seems that you might be having acute urinary tract infection spreading to lower genital tract.
Go for one antibiotic medicine course.
Keep local part clean, dry and healthy.
Take plenty of water.
Clean local part with worm plane water while taking bath.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor